Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 343, NWS Atlanta, GA

August 10, 2015Jackson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2015, 5:44 PM EDT for Jackson County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2015, 5:44 PM EDT (21:44 UTC)
Expired
Aug 10, 2015, 6:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Jackson County, GA

The radar

The Atlanta radar (KFFC), 134 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS52 KFFC 102144
SVRFFC
GAC157-102215-
/O.NEW.KFFC.SV.W.0343.150810T2144Z-150810T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN NORTHEASTERN GEORGIA...

* UNTIL 615 PM EDT

* AT 544 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PENDERGRASS...OR 8 MILES NORTHWEST OF JEFFERSON...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JEFFERSON...COMMERCE...MAYSVILLE...ARCADE...NICHOLSON...
  PENDERGRASS...TALMO...APPLE VALLEY AND PEACH STATE SPEEDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3425 8356 3426 8348 3420 8341 3417 8338
      3416 8336 3412 8336 3408 8338 3406 8338
      3411 8374 3420 8374 3429 8362
TIME...MOT...LOC 2144Z 273DEG 18KT 3421 8365 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:30 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 10, 3:30 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT MON AUG 10 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
LATEST REGIONAL RADARS SHOW A LINE OF ORGANIZED STRONG CONVECTION
MOVING INTO FAR NW GA THIS AFTERNOON... AND HIRES MODELS SUPPORT
THIS LINE OF SHOWERS AND THUNDERSTORMS PUSHING ACROSS THE REST OF
NORTH GA THROUGH 8 TO 9 PM THIS EVENING. TIMING TOOL INDICATES THESE
STRONG STORMS WILL PUSH ACROSS THE ATLANTA METRO AREA BETWEEN 6 PM
AND 9 PM THIS EVENING. THESE STORMS ARE EXPECTED TO REMAIN STRONG
AND EVEN A FEW POSSIBLY BECOMING SEVERE THROUGH THE EVENING HOURS
ACROSS NORTH GA WHERE SPC HAS A MARGINAL RISK INDICATED. EXPECT THIS
CONVECTION TO DIVE SOUTH TOWARD THE COLUMBUS AND MACON AREAS DURING
THE LATE EVENING AND EARLY TUE MORNING HOUR... BUT EXPECT A
WEAKENING TREND BY LATE THIS EVENING WITH LOSS OF DAYTIME HEATING.
ALL THIS ACTIVITY IS BEING DRIVEN BY A SERIES OF UPPER DISTURBANCES
THAT WILL HELP PUSH A COLD FRONT INTO NORTH GA BY 6-8 AM TUE
MORNING... THEN ACROSS ATLANTA METRO AREA SOMETIME EARLY-MID TUE
AFTERNOON. ALL THIS WILL WARRANT HOLDING ONTO A CHANCE A SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA OVERNIGHT... WITH DIMINISHING
RAIN CHANCES EXPECTED ACROSS THE FAR NORTH TUE MORNING AS DRIER AIR
FILTERS IN BEHIND THE FRONT. WILL SHOW A GOOD CHANCE OF SHOWERS AND
THUNDERSTORM ACROSS MUCH OF CENTRAL GA ON TUE WHERE THE FRONT IS
EXPECTED TO PROVIDE A BETTER FOCUS DURING DAYTIME HEATING. MODELS
AGREE ON THE FRONT PUSHING SOUTH OF THE FORECAST AREA TUE NIGHT...
WARRANTING DECREASING POPS OVER CENTRAL GA AT THAT TIME.

RAINFALL AMOUNTS THROUGH TUESDAY WILL GENERALLY RANGE BETWEEN 0.5 TO
1.0 INCHES... SO NO WIDESPREAD FLOOD PROBLEMS ARE EXPECTED.
TEMPERATURES WILL HOLD IN THE 70S TONIGHT FOR MOST AREAS... BUT
SHOULD SEE HIGHS ACROSS PARTS OF NORTH GA ON TUE HOLD IN THE LOWER
TO MID 80S BEHIND THE FRONT... WITH UPPER 80S TO LOWER 90S EXPECTED
SOUTH OF THE FRONT. GUIDANCE IS SHOWING COOLER LOWS FOR TUE NIGHT
FOR AT LEAST NORTH GA... WITH LOWS MOSTLY IN THE 60S NORTH OF
ATLANTA... LOWER 70S ATLANTA AND SOUTHWARD. ENJOY.

39

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
EXTENDED MODELS CONTINUE TO BE IN GOOD CONSENSUS WITH THE COLD
FRONT PUSHING INTO THE SOUTHERN CWA AND INTO SOUTHERN GA IN THE
INITIAL LONG TERM PERIODS. HAVE ONLY MADE MINOR ADJUSTMENTS TO
ACCOUNT FOR LATEST MODEL TIMING. HAVE ALSO MADE SLIGHT CHANGES TO
MAX/MIN TEMPERATURES AND DEW POINTS GIVEN THE LATEST MODEL TRENDS.
PREVIOUS FORECAST DISCUSSION IS INCLUDED BELOW.

31

/ISSUED 413 AM EDT MON AUG 10 2015/
GUIDANCE IN DECENT AGREEMENT WITH AFOREMENTIONED FRONTAL BOUNDARY
IN THE SHORT TERM LINGERING ACROSS THE SOUTHERN TIER OF THE CWA
FOR TUESDAY NIGHT INTO WEDNESDAY...THEN FINALLY PUSHING JUST SOUTH
OF THE AREA AND BECOMING MORE DIFFUSE THRU THE REST OF THE WORK
WEEK. HAVE TRENDED CHANCE TO SLIGHT POPS ACCORDINGLY AND ADVECTION
OF ABNORMALLY DRY AIR IN FROM THE NW WILL ALLOW FOR A RATHER
PLEASANT WED AND THURS WITH SLIGHTLY BELOW NORMAL HIGHS AND
RESULTANT AFTERNOON RH VALUES IN THE 40S.

FOR FRIDAY INTO THE WEEKEND...A BROAD/WEAK AREA OF LOW PRESSURE
LOOKS TO DEVELOP ACROSS THE NORTHERN GULF OF MEXICO ALLOWING FOR
SOME LOW LEVEL MOISTURE TRANSPORT OFF THE ATLANTIC. HAVE CONTINUED
TO ADVERTISE A RETURN OF SLIGHT TO LOW END CHANCE POPS FOR PORTIONS
OF THE AREA...MAINLY FOR DIURNALLY DRIVEN CONVECTION. NO OTHER CLEAR
FORCING MECHANISM LOOKS TO BE PRESENT SO NOT EXPECTING ANYTHING
WIDESPREAD AND RATHER STAGNANT AIRMASS IN PLACE SO DEVELOPMENT
SHOULD BE TYPICAL SUMMERTIME OUTFLOW DRIVEN. TEMPS SHOULD BE
SLIGHTLY WARMER THAN MIDWEEK BUT CLOSE TO NORMAL OR SLIGHTLY BELOW
WITH ENHANCED CLOUD COVERAGE.

BAKER

&&

.AVIATION...
18Z UPDATE...
CURRENT RADAR SHOWS SCATTERED SHOWERS DEVELOPING AROUND ALL TAF
SITES. A MORE ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WAS NOTED
OVER NE AL AND MOVING ESE. HI-RES MODELS BRING THE MORE ORGANIZED
CONVECTION TO THE NW ACROSS THE ATLANTA AREA TAF SITES BETWEEN 20-
24Z. WILL CONTINUE TO SHOW TEMPO TSRA 20-24Z FOR NOW... WITH VCSH
HANDLING THE CURRENT SHOWERS UNTIL 20Z. SCATTERED SHOWERS MAY
LINGER OVERNIGHT... WITH MVFR CIGS EXPECTED TO SETTLE IN OVER MOST
TAF SITES BY 09Z TUE... THEN PERSIST THROUGH 15-16Z TUE. A PRE-
FRONTAL TROUGH SHOULD PUSH SOUTH OF ATLANTA TAF SITES BY 17-18Z...
WITH A DRIER NW FLOW SPREADING VFR CONDITIONS INTO THE AREA TUE
AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
MED CONFIDENCE ALL ELEMENTS.
/39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  88  71  91 /  50  40  30  10
ATLANTA         74  88  72  89 /  60  30  20  10
BLAIRSVILLE     67  82  64  85 /  60  30  10   5
CARTERSVILLE    71  88  69  89 /  60  30  20   5
COLUMBUS        75  92  73  93 /  40  40  40  20
GAINESVILLE     72  85  71  87 /  60  30  20  10
MACON           73  90  73  92 /  40  50  40  20
ROME            72  88  69  89 /  60  30  10   5
PEACHTREE CITY  73  88  71  89 /  60  30  30  10
VIDALIA         73  91  74  92 /  30  70  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....31
AVIATION...39
Hazardous weather outlook, Aug 10, 11:56 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 AM EDT MON AUG 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1156 AM EDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE ACROSS NORTH GEORGIA
AND PORTIONS OF CENTRAL GEORGIA...

WEATHER HAZARDS EXPECTED...

STRONG TO DAMAGING WINDS AND FREQUENT LIGHTNING.

DISCUSSION...

AN APPROACHING COLD FRONT FROM THE NORTHWEST WILL ALLOW FOR
INCREASING THUNDERSTORM CHANCES THIS AFTERNOON AND TONIGHT AS THIS
SYSTEM MOVES SOUTHEAST. A BROKEN LINE OF THUNDERSTORMS IS EXPECTED
TO MOVE THROUGH PORTIONS OF NORTH GEORGIA DURING THE LATE
AFTERNOON HOURS AND SETTLE INTO CENTRAL GEORGIA LATE THIS EVENING
AND TONIGHT. SOME STORMS MAY BE STRONG TO SEVERE...ESPECIALLY
ALONG AND NORTH OF A LAGRANGE TO WASHINGTON LINE. HIGHEST CHANCES
OF STRONG TO SEVERE STORMS WILL BE BETWEEN 3 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS CENTRAL GEORGIA ON
TUESDAY ALLOWING FOR THE CONTINUED THREAT OF STRONG TO SEVERE
STORMS MAINLY IN THE AFTERNOON TO EVENING PERIOD. DAMAGING WINDS
AND FREQUENT LIGHTNING WILL AGAIN BE THE MAIN THREATS.

WEDNESDAY AND THURSDAY HAVE STORM CHANCES LIMITED TO SOUTHERN PORTIONS
OF CENTRAL GEORGIA AS THE FRONT LOOKS TO SLOW DOWN AND STALL.
SLIGHT TO LOW END CHANCES OF STORMS RETURN TO THE REST OF THE AREA
FOR THE END OF THE WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED...THOUGH SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 10, 5:15 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON AUG 10 2015

GAZ080-092-093-102145-
MACON GA-TAYLOR GA-SCHLEY GA-
515 PM EDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SOUTHWESTERN
TAYLOR AND NORTHERN SCHLEY COUNTIES UNTIL 545 PM EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...IDEAL...RUPERT...POTTERVILLE...GARDEN VALLEY...CHARING AND
HICKS.

LAT...LON 3250 8441 3262 8425 3246 8403 3229 8427
TIME...MOT...LOC 2114Z 319DEG 8KT 3251 8428
Local storm report, Aug 10, 5:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     3 SE CHATSWORTH         34.74N  84.73W
08/10/2015                   MURRAY             GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED UTILITY LINES DOWN AT
            SPRING PLACE SYMRNA ROAD NEAR LENARD BRIDGE ROAD.

&&

EVENT NUMBER FFC1500621

JLF
Local storm report, Aug 10, 5:34 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     4 S JUNO                34.42N  84.20W
08/10/2015                   DAWSON             GA   EMERGENCY MNGR

            THE DAWSON COUNTY EMERGENCY MANAGER REPORTED THREE
            TREES DOWN IN THE EAST CENTRAL PORTION OF THE COUNTY.
            ONE TREE IS DOWN AT EACH OF THE FOLLOWING LOCATIONS...GA
            HWY 53 AND TINSLEY ROAD....COWART ROAD AND STEVE TATE
            HIGHWAY.

&&

EVENT NUMBER FFC1500622

JLF
Special weather statement, Aug 10, 5:37 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT MON AUG 10 2015

GAZ032-033-043-044-102200-
COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
537 PM EDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COBB...SOUTHWESTERN
NORTH FULTON...NORTHEASTERN SOUTH FULTON AND NORTHEASTERN DOUGLAS
COUNTIES UNTIL 600 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AUSTELL...OR 10 MILES WEST OF ATLANTA...
MOVING EAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...SMYRNA...EAST POINT...COLLEGE PARK...
AUSTELL...HAPEVILLE...MIDTOWN...GRANT PARK-ZOO ATLANTA...LITHIA
SPRINGS...SWEETWATER CREEK STATE PARK...TURNER FIELD...LAKEWOOD
PARK...SWEET AUBURN...ATLANTIC STATION...WEST END...SIX FLAGS OVER
GEORGIA...CASCADE HEIGHTS...PIEDMONT PARK AND BOLTON.

LAT...LON 3386 8462 3385 8435 3365 8435 3365 8446
      3362 8446 3369 8467
TIME...MOT...LOC 2136Z 282DEG 18KT 3376 8456
Special weather statement, Aug 10, 5:41 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON AUG 10 2015

GAZ104-102215-
SUMTER GA-
541 PM EDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 615
PM EDT...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SMITHVILLE...OR 7 MILES SOUTH OF AMERICUS...
MOVING SOUTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...LESLIE...DE SOTO...DESOTO...SUMTER...LAMAR...MADDOX...
HUNTINGTON AND CROXTON CROSSROADS.

LAT...LON 3191 8435 3207 8427 3202 8397 3191 8403
      3192 8434 3190 8434
TIME...MOT...LOC 2141Z 292DEG 10KT 3197 8423
Local storm report, Aug 10, 5:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     CLEVELAND               34.60N  83.76W
08/10/2015                   WHITE              GA   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTED THREE TREES DOWN IN THE
            CLEVELAND AREA. ONE WAS DOWN AT EACH OF THE FOLLOWING
            LOCATIONS...HWY 129 AND HULSEY ROAD...GREEN STREET AND
            TOWN CREEK ROAD AT 75 SOUTH. AT THE GREEN STREET
            LOCATION...A TREE FELL ON A HOUSE BUT NO MAJOR DAMAGE
            WAS REPORTED.

&&

EVENT NUMBER FFC1500623

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:28 PM EDTSpecial Weather StatementFFCDade, Walker32 min
Aug 10, 2:32 PM EDTSpecial Weather StatementFFCClarke28 min
Aug 10, 3:01 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Walker44 min
Aug 10, 3:24 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Whitfield36 min
Aug 10, 3:34 PM EDTSpecial Weather StatementFFCClarke, Oconee26 min
Aug 10, 3:45 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gilmer, Gordon, Murray, Polk30 min
Aug 10, 3:51 PM EDTSevere Thunderstorm WarningFFCMurray24 min
Aug 10, 3:55 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee35 min
Aug 10, 4:12 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Fannin, Forsyth, Haralson and 4 more48 min
Aug 10, 4:29 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee31 min
Aug 10, 4:54 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Hall, Lumpkin, Towns, Union and 1 more51 min
Aug 10, 5:02 PM EDTSpecial Weather StatementFFCGreene, Morgan28 min
Aug 10, 5:06 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton24 min
Aug 10, 5:09 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee36 min
Aug 10, 5:12 PM EDTSevere Thunderstorm WarningFFCHall33 min
Aug 10, 5:15 PM EDTSpecial Weather StatementFFCTaylor30 min
Aug 10, 5:21 PM EDTSevere Thunderstorm WarningFFCBanks24 min
Aug 10, 5:26 PM EDTFlash Flood WarningFFCMorgan6 hr
Aug 10, 5:37 PM EDTSpecial Weather StatementFFCFulton23 min
Aug 10, 5:39 PM EDTFlash Flood WarningFFCGreene6 hr
Aug 10, 5:41 PM EDTSpecial Weather StatementFFCSumter34 min
Aug 10, 5:50 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton25 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCTaylor37 min
Aug 10, 5:54 PM EDTSpecial Weather StatementFFCGreene36 min
Aug 10, 6:02 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson28 min
Aug 10, 6:07 PM EDTSpecial Weather StatementFFCNewton23 min
Aug 10, 6:15 PM EDTSpecial Weather StatementFFCDeKalb, Fulton30 min
Aug 10, 6:38 PM EDTSpecial Weather StatementFFCButts, Clarke, Clayton, Fayette, Greene, Henry and 10 more52 min
Aug 10, 6:45 PM EDTSevere Thunderstorm WarningFFCButts45 min
Aug 10, 7:03 PM EDTSevere Thunderstorm WarningFFCNewton27 min
Aug 10, 7:30 PM EDTSpecial Weather StatementFFCButts, Clarke, Greene, Henry, Jasper, Madison and 5 more30 min
Aug 10, 7:56 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Putnam49 min
Aug 10, 7:59 PM EDTSpecial Weather StatementFFCHeard61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.